MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-020-11-0330
Medical Device Problem Codes Mechanical Problem (1384); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Joint effusion (4849)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: m001753 02-022-35-3011 truliant tib imp ps insert sz 3 11mm.5921116 200-07-32 - advanced patella 32mm 3 peg implant.5873608 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t.
 
Event or Problem Description
As reported, the female patient had an initial bilateral tka on (b)(6) 2019.The patient complained of pain and her right knee was revised on (b)(6) 2023 due to loose femur and recalled poly.This event is not related to the breakage of a device and there is no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Additional information: b6, b7, g3 from fu1-27 apr 2023, g6 from fu1-30 day, the right knee was revised on (b)(6) 2023 due to a loose femoral component and recalled poly.The revision surgery was approximately 3 years, 9 months, after initial implant.Due to the recall the device will not be released by the hospital.No additional information is available.These devices are used for treatment not diagnosis.Corrected information- from initial mdr f6, f8 & f10 should be blank- this is a manufacturer's report.
 
Additional Manufacturer Narrative
H6 investigation: the revision reported in (b)(4) was likely the result of an insufficient bond between the femoral component and the bone and/or patient related conditions, which led to aseptic (non-infected) femoral loosening and pain.However, this cannot be confirmed as the devices were not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely the result of the reported loss of range of motion and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.Failure of the cement used to secure the femoral component to the femoral bone, may have led to loosening at the cement-bone interface and/or cement-implant interface; however, this cannot be confirmed as the devices were not returned for evaluation.The reported prosthesis wear could not be confirmed from the provided images.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16686919
Report Number1038671-2023-00591
Device Sequence Number7362723
Product Code JWH
UDI-Device Identifier10885862314543
UDI-Public10885862314543
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-020-11-0330
Device Catalogue Number02-020-11-0330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer03/13/2023
05/10/2023
04/14/2025
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date05/09/2023
05/10/2023
04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale